# SDR 2025FA0000475

- Difficulty date: February 17, 2025
- Submitted: July 11, 2025
- Operation: General aviation
- Aircraft: N353Z
- Make and model: Piper PA-28-181
- Aircraft serial: 2881643
- Aircraft time: 1,266 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Stiffener
- Part number: 62086002
- Condition: Cracked
- Location: Zone 600
- Part time: 1,266 hours
- Component: Skin, Piper
- Component part number: 62061804
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FWD LWR I/B SKIN. AFT STIFFENER CRACKED.
